MAUDE Adverse Event Report: STRYKER GMBH DISTAL LATERAL FEMUR PLATE AXSOS 3 TI FOR RIGHT FEMUR 8 HOLE / L202MM; PLATE, FIXATION, BONE

STRYKER GMBH DISTAL LATERAL FEMUR PLATE AXSOS 3 TI FOR RIGHT FEMUR 8 HOLE / L202MM; PLATE, FIXATION, BONE
Catalog Number 627638
Health Effect - Clinical Codes Tissue Damage (2104); Device Embedded In Tissue or Plaque (3165)
Date of Event 07/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available it will be provided on a supplemental report.Hospital policy.
 
Event or Problem Description
This pi is for removal of three screws and screwdriver breakage.One screw was protruding through (i.E.Breaking) patients' skin in a plate/ screw construct.The first screw stripped and remained in patient, second screw removed without incident.The shaft of the screwdriver broke when attempting to remove the third screw.Patient's bone quality unknown.Rep reported that x-rays, medical records, and additional information are not available due to hospital policy.
 
Additional Manufacturer Narrative
This device is concomitant and did not contribute to the reported failure.Therefore, this complaint is closed without further investigation.If any additional information is provided indicating otherwise the record will be reopened and the investigation will be reworked.
 
Event or Problem Description

Brand Name
DISTAL LATERAL FEMUR PLATE AXSOS 3 TI FOR RIGHT FEMUR 8 HOLE / L202MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key7756194
Report Number0008031020-2018-00547
Device Sequence Number16415128
Product Code HRS
UDI-Device Identifier07613252579656
UDI-Public07613252579656
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K123964
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number627638
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2018
Supplement Date Received by Manufacturer09/06/2018
Initial Report FDA Received Date08/07/2018
Supplement Report FDA Received Date10/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number0
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient Weight72